# SDR SIMA20211120001

- Difficulty date: November 20, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 39,473 hours, 34,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT HOLDER BROKEN.MEL 25-32 AUTH. #110172M-C ORIGINAL AML P. 4590238 ITEM #1.-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT ASSY.IAW AMM 33-50-16 OPC CHECK GOOD MEL 25-32 RESTORED
